Luis Javier Hernández Paricio

Luis Javier Hernández Paricio is a Spanish topologist, who has worked on proper homotopy theory, shape theory and on adapting ideas from those areas to give new insights into dynamical systems.

He is based at the University of La Rioja, Spain.

Publications and preprints


  • L.J. Hernández and T. Porter, Proper pointed maps from \mathbb{R} to a σ\sigma-compact space, Math. Proc. Camb. Phil. Soc. 103 (1988) 457-462.

  • L.J. Hernández and T. Porter, Global analogues of the Brown-Grossman proper homotopy groups of an end, Math. Proc. Camb. Phil. Soc. 104 (1988) 483-496.

  • L.J. Hernández and T. Porter, Categorical Models of N-types for pro-crossed complexes and In-prospaces, in 1990 Barcelona Conference on Algebraic Topology, Springer Lecture Notes in Mathematics, No.1509, 1992.

  • L.J. Hernández and T. Porter, An embedding theorem for proper n-types, Top. and its Applications, 48, (1992) 215-233

  • J. Ignacio Extremiana Aldana, L. Javier Hernández, M. Teresa Rivas Rodríguez, Postnikov factorizations at infinity,Topology and its Applications, 153,(2005), 370-393.

  • J. García Calcines, L. J. Hernández, and M.T. Rivas, Limit and end functors of dynamical systems via exterior spaces, Preprint (2011).

  • J. I. Extremiana Aldana, Luis Javier Hernández Paricio and Maria Teresa Rivas Rodriguez, A closed model category for (n1)(n-1)-connected spaces , Proc. AMS, 124, Number 11, 1996 (pdf)

category: people

Revised on February 5, 2015 18:11:39 by Tim Porter (